# SDR TWAA9803902

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 30 FROM STATION 1010 TO STATION 1183.  REPLACED STRINGER PER SRM 51-10-01.  (M)
